# SDR REXA2012102101412

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,299 hours, 19,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT NOT SHOWING FLASHING CHARGE LIGHT.  REMOVED AND REPLACED FLIGHT ATTENDANTS FLASHLIGHT.  DEFER CLEARED.
